|Stop drug because hepatitis
Nov 22, 2002
I start Sustiva/Combivir for 2 years then on May I got hepatitis cause by drug I decise to stop drug all drug by my self. My CD4 was 435 on April. My CD4 drop to 49 while I was sick and back to 422 on July 423 on August 350 on Sep and now 337. My viral load was <50 before I stop drug then increase to 186,xxx on July now 109,324. I'm not start drug yet. Where should I go from here.
Response from Dr. Little
It sounds to me like you should consider going back on treatment - you will clearly need to discuss the risks of hepatitis with your care provider and perhaps follow your liver tests a bit more closely than typical after your restart an antiretroviral regimen again. Your CD4 cell counts are not likely to stay at the level they are now with your high viral load - so I would discuss treatment again.
HAART & Resistance
Non-Suppressive at 6 Months
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Are Fever Aches Sleepiness And No Appetite Symptoms Of Aids?
- Using Soap As A Lubricant With Condoms And Hiv Risk
- Does Hiv Cause An Autoimmune Problem?
- I Am Hiv Postive I Feel Tired All The Time
- Can You Get Hiv Through Dried Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.